Antihistamine Side Effects and Dermatographism Treatment

Antihistamine side effects are a concern for those individuals who need to take antihistamines on a long term basis in order to relieve skin hives and other problems associated with dermatographism. Below are some questions and answers with respect to this concern.

Dermographism and Antihistamine Concerns

By Sara Johnny

My daughter has been diagnosed with dermograghism and she is six years old. It just started three weeks ago. One morning she woke up with red patches on her face and chest. It slowly starts and comes often, but the red patches leave in 15-20 minutes without any trace that they were there. We took her to a pediatrician and the doctor said she has hives and told us to start Claritin. However, we did not give her Claritin, but took her to an allergist and he only said she has dermographism and prescribed Atarax syrup 5ml every 6 hours. Please let us know whether it is good idea to give her medication or do we have to wait for a few more weeks. Is medication going to make her better? Please share your thoughts.

The usual treatment to relieve the symptoms of dermographism is the use of antihistamines. I can appreciate your concern with antihistamine side effects in such a young patient, but it is difficult to go against the recommendations of doctors that have diagnosed her. For many sufferers of dermographism, antihistamines help, but are not a cure. If your daughter is uncomfortable perhaps you should follow the doctor's advice. If you are still concerned about the medications, perhaps you should discuss your worries with the doctors.

Chronic Hives Cure or Treatment

Antihistamine Side Effects and Dermatographism Hives

By Anonymous

It started a few months ago and my dermatologist can't give me an explanation and the only treatment is to take antihistamines. I don't want to be on antihistamines for the rest of my life, but I itch all of the time if I do not take them. My case is very serious. I don't want to be on these medications for prolonged periods of time because they have detrimental antihistamine side effects on the immune system and other things. What can I do? Anyone else had this go away before?

I was on antihistamines for a few months and the dermatologist suggested continuing them three weeks on and three weeks off until the symptoms subsided. I still do have dermatographism, but the symptoms are sometimes not present and if they are the symptoms are very mild. I tried noni juice for a bit and it might have helped.

This condition can go away or subside on its own or it can last for many years.

Avoid the side effects from antihistamines and look into these NATURAL DERMATOGRAPHISM and HIVES TREATMENTS.

Visit this

Copyright 2006-2016

Disclaimer and Privacy Policy